American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Abhishek Banerjee. Higher bivariant Chow groups and motivic filtrations. Trans. Amer. Math. Soc. 363 (2011) 5943-5969. MR 2817416.
Abstract, references, and article information   
View Article: PDF

[2] Cristina Martínez. The degree of the variety of rational ruled surfaces and Gromov-Witten invariants. Trans. Amer. Math. Soc. 358 (2006) 2611-2624. MR 2204046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Reza Akhtar. Cycles on curves over global fields of positive characteristic. Trans. Amer. Math. Soc. 357 (2005) 2557-2569. MR 2139518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Rafael Hernández and María J. Vázquez-Gallo. Degree of strata of singular cubic surfaces. Trans. Amer. Math. Soc. 353 (2001) 95-115. MR 1707194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Alzati and G. P. Pirola. Rational orbits on three-symmetric products of abelian varieties . Trans. Amer. Math. Soc. 337 (1993) 965-980. MR 1106186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sean Keel. Intersection theory of moduli space of stable $n$-pointed curves of genus zero . Trans. Amer. Math. Soc. 330 (1992) 545-574. MR 1034665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wayne Raskind. A finiteness theorem in the Galois cohomology of algebraic number fields . Trans. Amer. Math. Soc. 303 (1987) 743-749. MR 902795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shoji Yokura. Polar classes and Segre classes on singular projective varieties . Trans. Amer. Math. Soc. 298 (1986) 169-191. MR 857438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia